Jump to content

Bloating


Recommended Posts

I had the full Whipple last year with everything out (gall bladder/spleen and Pancreas) last year and have just finished a six month course of Folfirinox which wasn't as bad as I was expecting.


My scans were Ok last week and go back in 3 months.


The problem is that I now have a grossly inflated stomach which looks like I have a basket ball inside my dress and seems larger than when when I was pregnant ! Any recommendations on how to get it down ~ I have just started taking diuretics as my feet are very swollen.

Link to post
Share on other sites
PCUK Nurse Jeni

Hello Petal,


Great news that you have completed your post-op chemo - how fantastic to get through all of that!


Did you discuss the bloating at the time of your appointment, or was it not evident then?

The bloating could be from a lack of pancreatic enzymes - I presume you are on enzymes? If so, how many do you take?


It could be that they need increasing.


Mint is also good for tummy issues - any form (tea, cordial etc...). If these do not prove helpful, then you may be able to get some peppermint oil capsules form the gp - called Colpermin.


Do email us if these issues don't resolve.


Kind regards,


Jeni.


Jeni Jones

Pancreatic Cancer Specialist Nurse

Support Team

Pancreatic Cancer UK

email: nurse@pancreaticcancer.org.uk

support line: 0808 801 0707

Link to post
Share on other sites
The_petal

It was discussed, and tapped, without comment.


Now the 40k tablets have gone I typically ally take 7*25 tablets with a meal, it was 6*40k but I think that was a bit excessive.

Link to post
Share on other sites
PCUK Nurse Jeni

Hi Petal,


Certainly a high dose.


Are you able to drop us an email to outline your daily routine please, or call us so we can go through any other suggestions we might have?


Best wishes,

Jeni.


Pancreatic Cancer Specialist Nurse

Support Team

Pancreatic Cancer UK

email: nurse@pancreaticcancer.org.uk

support line: 0808 801 0707

Link to post
Share on other sites
  • 2 weeks later...

Still suffering with incredible bloating, the only thing stopping my stomach getting any larger is that my ribs are in the way, also feet and legs look like they should be on an elephant! it's all bloody painful.


So looking for a cause, I have been on daily tinzaparin injections for the last year could they cause it?

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue. By using our forums you agree to our Terms of Use and Privacy Policy.